Alert archive / Nevada / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 57, NWS Las Vegas, NV

August 24, 2013Lincoln County, Nevada

NWS Las Vegas, NV issued this severe thunderstorm warning at Aug 24, 2013, 3:24 PM PDT for Lincoln County, Nevada. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2013, 3:24 PM PDT (22:24 UTC)
Expired
Aug 24, 2013, 4:15 PM PDT
In force
51 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County Lincoln County, NV

The radar

The Cedar City radar (KICX), 176 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1264 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
2098 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WUUS55 KVEF 242224
SVRVEF
NVC017-242315-
/O.NEW.KVEF.SV.W.0057.130824T2224Z-130824T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
324 PM PDT SAT AUG 24 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL NEVADA...

* UNTIL 415 PM PDT.

* AT 319 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED OVER
  CENTRAL LINCOLN COUNTY...OR 12 MILES SOUTHEAST OF HIKO...AND WAS
  MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 93 BETWEEN CALIENTE AND THE JUNCTION WITH HIGHWAYS 318 AND 
  375.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT
NWSVEGAS.

&&

LAT...LON 3778 11475 3757 11459 3739 11505 3754 11517
TIME...MOT...LOC 2223Z 239DEG 15KT 3751 11501

$$

MORGAN
2 follow-up statements
645 
WWUS55 KVEF 242251
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
351 PM PDT SAT AUG 24 2013

NVC017-242315-
/O.CON.KVEF.SV.W.0057.000000T0000Z-130824T2315Z/
LINCOLN NV-
351 PM PDT SAT AUG 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM PDT
FOR CENTRAL LINCOLN COUNTY...

AT 349 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED OVER CENTRAL LINCOLN COUNTY...OR 17 MILES EAST OF HIKO...AND
WAS MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
HIGHWAY 93 WEST OF CALIENTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT
NWSVEGAS.

&&

LAT...LON 3744 11494 3760 11507 3778 11475 3757 11459
TIME...MOT...LOC 2251Z 246DEG 12KT 3755 11490

$$

MORGAN
101 
WWUS55 KVEF 242309
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
409 PM PDT SAT AUG 24 2013

NVC017-242318-
/O.EXP.KVEF.SV.W.0057.000000T0000Z-130824T2315Z/
LINCOLN NV-
409 PM PDT SAT AUG 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 415 PM PDT...

AT 408 PM PDT...RADAR INDICATED THAT THE THUNDERSTORM NEAR HIGHWAY 
93 WEST OF CALIENTE WAS WEAKENING. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

DRIVERS ON HIGHWAY 93 WEST OF CALIENTE SHOULD BE ALERT FOR STRONG 
WINDS AND BLOWING DUST.

LAT...LON 3744 11494 3760 11507 3778 11475 3757 11459
TIME...MOT...LOC 2308Z 246DEG 12KT 3757 11483

$$

MORGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:00 PM PDT, 24 minutes earlier.

Area forecast discussion, Aug 24, 3:00 PM PDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 PM PDT SAT AUG 24 2013

.SYNOPSIS...MOISTURE FROM TROPICAL STORM IVO IS EXPECTED TO PUSH
NORTH ACROSS MUCH OF THE AREA TONIGHT THROUGH MONDAY RESULTING
IN A SIGNIFICANT RAIN EVENT OVER PORTIONS OF THE SOUTHERN GREAT
BASIN AND MOJAVE DESERT. THE HIGHEST THREAT OF HEAVY RAIN WILL BE
OVER MOHAVE...CLARK...LINCOLN AND EASTERN SAN BERNARDINO COUNTIES.
MOISTURE IS FORECAST TO REMAIN OVER THE EASTERN HALF OF THE FORECAST
AREA FOR MUCH OF THE WEEK RESULTING IN A CHANCE OF SHOWERS AND
THUNDERSTORMS EACH DAY. TEMPERATURES WILL REMAIN SEVERAL DEGREES
BELOW NORMAL THROUGH MONDAY AND THEN INCREASE TO AROUND NORMAL BY
MID WEEK.
&&

.DISCUSSION...A NICE DRY LINE HAS SET UP STRETCHING FROM SAN
BERNARDINO COUNTY UP THROUGH SOUTHERN NYE INTO NORTHERN LINCOLN
COUNTY WITH SCATTERED THUNDERSTORMS EAST OF THIS LINE AND DRY AND
GUSTY CONDITIONS WEST. STORMS INTO THIS EVENING WILL BE CAPABLE OF
PRODUCING FLASH FLOODING AND POTENTIALLY SEVERE WINDS AND
HAIL...ESPECIALLY OVER SAN BERNARDINO AND LINCOLN COUNTIES. EARLIER
CONVECTION HAS REALLY LIMITED ANY NEW DEVELOPMENT OVER MOHAVE COUNTY
AND NOT MUCH MORE IS EXPECTED THROUGH MIDNIGHT. BIG STORY CONTINUES
TO BE MOISTURE FROM TROPICAL SYSTEM IVO ADVECTING INTO THE AREA
OVERNIGHT AND SUNDAY. MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH
THE SET UP AND HAVE BASICALLY KEPT EVERYTHING THE SAME. ONLY CHANGES
I DID MAKE WERE TO BACK OFF ON THE HIGHER POPS IN THE WEST BETWEEN
THE 12Z-18Z TIME FRAME...BUT ONLY MINOR DROPS. EXCELLENT DYNAMICS
AND PLENTY OF MOISTURE WILL LEAD TO WIDESPREAD RAIN AND EMBEDDED
THUNDERSTORMS THROUGHOUT THE DAY SUNDAY AND INTO MONDAY...MAINLY
OVER THE EASTERN HALF OF THE AREA. OVER THE WESTERN HALF...MOISTURE
WILL NOT BE AS DEEP...BUT THUNDERSTORMS WILL STILL BE POSSIBLE.
GUSTY SOUTHWEST WINDS WILL OCCUR OVER ESMERALDA AND CENTRAL NYE
COUNTIES...BUT THINK THEY WILL REMAIN BELOW ADVISORY LEVELS. MODELS
CONTINUE TO HANG ON TO THE MOISTURE THROUGH MUCH OF THE WEEK SO
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH
DAY...ESPECIALLY OVER THE EASTERN HALF OF THE FORECAST AREA. THE
ECMWF INDICATES A FAIRLY PRONOUNCED INVERTED TROUGH LIFTING FROM
NORTHWEST MEXICO UP THROUGH SOUTHERN NEVADA THURSDAY WHICH WOULD
BRING CONSIDERABLE MOISTURE WITH IT. THE GFS DOES NOT REALLY
INDICATE THIS YET BUT POPS WERE EXPANDED TO THE NORTHWEST A LITTLE
THURSDAY AND FRIDAY TO MAKE ALLOWANCE FOR THE ECMWF SOLUTION. LITTLE
CHANGE WAS NEEDED TO TEMPERATURES WITH HIGHS REBOUNDING BACK TO
NORMAL BY WEDNESDAY.
&&

.AVIATION...FOR MCCARRAN...ISOLATED SHOWERS AND THUNDERSTORMS
EXPECTED AROUND THE AREA INTO THIS EVENING...BUT CHANCES ARE LOW
THAT THEY WILL MOVE WITHIN 3-5 MILES OF MCCARRAN. SKIES WILL REMAIN
CLOUDY WITH CIGS GENERALLY BETWEEN 12-15K FEET. WINDS ARE FORECAST
TO REMAIN BETWEEN 150-180 DEGREES WITH SPEEDS BETWEEN 10-15 KTS. ITS
STILL POSSIBLE THAT THUNDERSTORM OUTFLOW WILL BRING VARIABLE WINDS
UP TO 30 KTS THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS ARE
LIKELY ON SUNDAY...WITH PERIODS OF MODERATE TO HEAVY RAIN POSSIBLE
THROUGHOUT THE DAY. CIGS MAY DROP TO AS LOW AS 4-5KFT DURING PERIODS
OF MORE INTENSE PRECIPITATION.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE INTO THIS EVENING EAST OF A LINE FROM BARSTOW TO BEATTY TO
NORTHERN LINCOLN COUNTY EAST. STORMS ARE CAPABLE OF PRODUCING VERY
HEAVY RAIN...HAIL...AND WIND GUSTS UP TO 50 MPH. WEST OF THAT LINE
SKIES WILL REMAIN CLEAR WITH GUSTY SOUTHWEST WINDS UP TO 35 KTS.
SHOWERS AND THUNDERSTORMS ARE LIKELY ON SUNDAY MAINLY OVER THE
EASTERN HALF OF THE AREA...WITH PERIODS OF MODERATE TO HEAVY RAIN
POSSIBLE THROUGHOUT THE DAY. CIGS MAY DROP TO AS LOW AS 4-5KFT
DURING PERIODS OF MORE INTENSE PRECIPITATION.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
     NVZ015>022.
AZ...FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
     AZZ001>003-036.
CA...FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
     CAZ523>527.
&&

ASG

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Aug 24, 4:24 AM PDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
424 AM PDT SAT AUG 24 2013

AZZ001>003-036-CAZ522>527-NVZ015>022-250700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
424 AM PDT SAT AUG 24 2013 /424 AM MST SAT AUG 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER MOHAVE COUNTY TODAY
WITH MORE ISOLATED COVERAGE OVER CLARK AND EASTERN SAN BERNARDINO
COUNTIES. LOCALIZED HEAVY RAIN AND ASSOCIATED FLASH FLOODING WILL BE
THE MAIN HAZARDS THOUGH WIND GUSTS WILL ALSO BE POSSIBLE WITH A FEW
STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

TROPICAL STORM IVO WILL MOVE UP THE WEST COAST OF SOUTHERN BAJA
AND LIKELY INDUCE A SIGNIFICANT INCREASE IN MOISTURE BY SUNDAY. THIS
WILL LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY
RAIN. THE TROPICAL STORM IS EXPECTED TO DISSIPATE AS IT MOVES NORTH
OF THE BAJA SPUR...BUT MOST OF THE MOISTURE WITH IT WILL BE PULLED
ACROSS THE TRI- STATE AREA MONDAY. THIS WILL INCREASE THE POTENTIAL
FOR FLASH FLOODING SUNDAY INTO MONDAY...MAINLY ACROSS CLARK...
SOUTHERN NYE...MOHAVE AND SAN BERNARDINO COUNTIES WHERE A FLASH
FLOOD WATCH IS IN EFFECT SUNDAY MORNING THROUGH MONDAY EVENING. ONCE
IN PLACE...MOIST AND UNSTABLE AIR WILL LINGER TUESDAY THROUGH FRIDAY
FOR A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY WITH
LOCALIZED HEAVY RAIN SHOWERS AND FLASH FLOODING POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AND MONDAY IN
CLARK...SOUTHERN NYE...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES.
MEANWHILE... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT
WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ519>521-NVZ014-250700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
ESMERALDA AND CENTRAL NYE COUNTY-
424 AM PDT SAT AUG 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA
AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
ACROSS WESTERN SAN BERNARDINO...SOUTHEAST INYO AND CENTRAL NYE
COUNTIES SUNDAY AND MONDAY BUT THE HEAVIEST PRECIPITATION IS
EXPECTED TO REMAIN EAST OF THESE AREAS. LOCALIZED HEAVY RAIN AND
FLASH FLOOD WILL STILL BE A POSSIBILITY. A SLIGHT CHANCE OF
THUNDERSTORMS WILL REMAIN OVER THESE AREAS THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JA

In the hours before

Local storm report, Aug 24, 12:04 PM PDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1204 PM PDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     FLASH FLOOD      2 WNW GOLDEN VALLEY     35.23N 114.25W
08/24/2013                   MOHAVE             AZ   TRAINED SPOTTER

            6 INCHES OF FLOWING WATER WITH ROCKS AND DEBRIS AT THE
            INTERSECTION OF CHINO DRIVE AND TEDDY ROOSEVELT ROAD IN
            GOLDEN VALLEY.

1155 AM     HAIL             8 N PIOCHE              38.05N 114.45W
08/24/2013  E0.75 INCH       LINCOLN            NV   TRAINED SPOTTER

&&

METZGER
Local storm report, Aug 24, 1:25 PM PDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
125 PM PDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      8 NW SANDY VALLEY       35.88N 115.68W
08/24/2013                   CLARK              NV   PUBLIC

            SEVERAL INCHES OF WATER WITH ROCKS AND DEBRIS FLOWING
            ACROSS PAHRUMP ROAD NEAR SANDY VALLEY.

&&

METZGER
Local storm report, Aug 24, 3:19 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
319 PM PDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             3 NW SANDY VALLEY       35.83N 115.65W
08/24/2013  E1.00 INCH       CLARK              NV   PUBLIC

            REPORT VIA FACEBOOK

&&

METZGER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 11:25 AM PDTSevere Thunderstorm WarningVEFClark50 min
Aug 24, 11:30 AM PDTSevere Thunderstorm WarningVEFLincoln45 min
Aug 24, 12:04 PM PDTFlash Flood WarningVEFLincoln116 min
Aug 24, 12:17 PM PDTFlash Flood WarningVEFClark118 min
Aug 24, 12:20 PM PDTSevere Thunderstorm WarningVEFClark, Nye40 min
Aug 24, 2:24 PM PDTSevere Thunderstorm WarningVEFLincoln36 min
Aug 24, 2:27 PM PDTSevere Thunderstorm WarningVEFLincoln33 min
Aug 24, 2:31 PM PDTSevere Thunderstorm WarningVEFLincoln29 min
Aug 24, 2:55 PM PDTSevere Thunderstorm WarningVEFLincoln35 min
Aug 24, 2:56 PM PDTSevere Thunderstorm WarningVEFLincoln34 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.